# SDR 98FDEA00467

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 651597513
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0420  STA-PAE - CRACKS NOTED BY NDI IN HOLE NR 1 AND NR 2 OF ROW 2 BS 870 LEFT TERMINAL FITTING.  REPAIRED LEFT TERMINAL FITTING AT BS 870 HOLE NR 1 AND NR 2 OF ROW 2 PER EA NR 7-5310-39910.
